Alert archive / Ohio / Small Craft Advisories in 2013
Small Craft Advisory 29, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Apr 18, 2013, 9:52 AM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2013, 9:52 AM EDT (13:52 UTC)
- Expired
- Apr 19, 2013, 3:50 PM EDT
- In force
- 30 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
922 WHUS71 KCLE 181352 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 952 AM EDT THU APR 18 2013 LEZ142>149-182200- /O.NEW.KCLE.SC.Y.0029.130418T1352Z-130420T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 952 AM EDT THU APR 18 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT SATURDAY. * WINDS AND WAVES: SOUTH WINDS OF 20 TO 25 KNOTS CAN BE EXPECTED TODAY. THE STRONGEST WINDS WILL BE NEAR THE SHORELINE TODAY. WAVES WILL RANGE FROM 1 TO 3 FEET. A COLD FRONT WILL CROSS THE LAKE TONIGHT WITH SUSTAINED WINDS OF 20 TO 25 KNOTS CONTINUING...AND POSSIBLY REACHING 30 KNOTS. ON FRIDAY AND FRIDAY NIGHT SOUTHWEST TO WEST WINDS TO 30 KNOTS IS FORECAST. AT THIS POINT WAVES WILL BUILD BEGIN TO BUILD TO 5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
7 follow-up statements
064 WHUS71 KCLE 181930 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 330 PM EDT THU APR 18 2013 LEZ142>149-190400- /O.CON.KCLE.SC.Y.0029.000000T0000Z-130420T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 330 PM EDT THU APR 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY. * WINDS AND WAVES: SOUTH WINDS OF 20 TO 30 KNOTS CAN BE EXPECTED TONIGHT. WAVES WILL RANGE FROM 1 TO 3 FEET. A COLD FRONT WILL CROSS THE LAKE LATE TONIGHT THROUGH EARLY FRIDAY MORNING. ON FRIDAY AND FRIDAY NIGHT SOUTHWEST TO WEST WINDS TO 30 KNOTS IS FORECAST. AT THIS POINT WAVES WILL BEGIN TO BUILD TO 5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
643 WHUS71 KCLE 190144 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 944 PM EDT THU APR 18 2013 LEZ142>149-190945- /O.CON.KCLE.SC.Y.0029.000000T0000Z-130420T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 944 PM EDT THU APR 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY. * WINDS AND WAVES: SOUTH WINDS OF 15 TO 25 KNOTS CAN BE EXPECTED TONIGHT. WAVES WILL RANGE FROM 1 TO 3 FEET. A COLD FRONT WILL CROSS THE LAKE LATE TONIGHT THROUGH EARLY FRIDAY MORNING. ON FRIDAY AND FRIDAY NIGHT SOUTHWEST TO WEST WINDS TO 30 KNOTS IS FORECAST. AT THIS POINT WAVES WILL BEGIN TO BUILD TO 8 TO 11 FEET ON THE EAST END OF THE LAKE WITH 4 TO 6 FEET ON THE WEST END. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
030 WHUS71 KCLE 190806 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 406 AM EDT FRI APR 19 2013 LEZ142>149-191615- /O.EXT.KCLE.SC.Y.0029.000000T0000Z-130421T0000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 406 AM EDT FRI APR 19 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT SATURDAY. * WINDS AND WAVES: A COLD FRONT WILL CROSS THE LAKE THIS MORNING. SOUTHWEST TO WEST WINDS TO 30 KNOTS WILL DEVELOP TODAY. AT THIS POINT WAVES WILL BEGIN TO BUILD TO 4 TO 6 FEET IN THE WESTERN BASIN AND 5 TO 7 FEET OVER THE REST OF THE LAKE TODAY. THE WAVES WILL THEN MAINTAIN 4 TO 6 FEET IN THE WESTERN BASIN TONIGHT AND SATURDAY AND BEGIN TO SUBSIDE. WAVES OF 8 TO 11 FEET WILL BE COMMON OVER THE REST OF THE LAKE TONIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
472 WHUS71 KCLE 191334 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 934 AM EDT FRI APR 19 2013 LEZ142>146-192200- /O.UPG.KCLE.SC.Y.0029.000000T0000Z-130421T0000Z/ /O.NEW.KCLE.GL.W.0009.130419T1334Z-130420T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 934 AM EDT FRI APR 19 2013 ...GALE WARNING IN EFFECT UNTIL 4 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM EDT SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS AND WAVES: SOUTHWEST GALES TO 35 KNOTS CAN BE EXPECTED TODAY. WAVES WILL BUILD TO 4 TO 7 FEET BY THIS EVENING. SATURDAY MORNING WINDS ARE EXPECTED TO BE BETWEEN 20 AND 30 KNOTS...WITH A DIMINISHING TREND GOING INTO SATURDAY NIGHT. WAVES WILL SUBSIDE AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ147>149-192200- /O.CON.KCLE.SC.Y.0029.000000T0000Z-130421T0000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 934 AM EDT FRI APR 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY. * WINDS AND WAVES: A COLD FRONT WILL CROSS THE LAKE THIS MORNING. THIS WILL SHIFT THE WINDS QUICKLY FROM THE SOUTH TO THE WEST- SOUTHWEST AT 30 KNOTS. WAVES WILL BUILD TO 4 TO 7 FEET BY THIS EVENING. WAVES OF 7 TO 10 FEET WILL BE COMMON GOING INTO SATURDAY. WIND AND WAVES WILL SLOWLY BEGIN TO DIMINISH LATER SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
710 WHUS71 KCLE 191345 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 945 AM EDT FRI APR 19 2013 LEZ162>166-192145- /O.EXA.KCLE.GL.W.0009.000000T0000Z-130420T0800Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- 945 AM EDT FRI APR 19 2013 ...GALE WARNING IN EFFECT UNTIL 4 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM EDT SATURDAY. * WINDS AND WAVES: SOUTHWEST GALES TO 35 KNOTS CAN BE EXPECTED TODAY AND INTO THIS EVENING. WAVES WILL BUILD TO 4 TO 7 FEET BY THIS EVENING. SATURDAY MORNING WINDS ARE EXPECTED TO BE BETWEEN 20 AND 30 KNOTS...WITH A DIMINISHING TREND GOING INTO SATURDAY NIGHT. WAVES WILL SUBSIDE AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ142>146-192145- /O.CON.KCLE.GL.W.0009.000000T0000Z-130420T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 945 AM EDT FRI APR 19 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY. * WINDS AND WAVES: SOUTHWEST GALES TO 35 KNOTS CAN BE EXPECTED TODAY. WAVES WILL BUILD TO 4 TO 7 FEET BY THIS EVENING. SATURDAY MORNING WINDS ARE EXPECTED TO BE BETWEEN 20 AND 30 KNOTS...WITH A DIMINISHING TREND GOING INTO SATURDAY NIGHT. WAVES WILL SUBSIDE AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ147>149-192145- /O.CON.KCLE.SC.Y.0029.000000T0000Z-130421T0000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 945 AM EDT FRI APR 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY. * WINDS AND WAVES: A COLD FRONT WILL CROSS THE LAKE THIS MORNING. THIS WILL SHIFT THE WINDS QUICKLY FROM THE SOUTH TO THE WEST- SOUTHWEST AT 30 KNOTS. WAVES WILL BUILD TO 4 TO 7 FEET BY THIS EVENING. WAVES OF 7 TO 10 FEET WILL BE COMMON GOING INTO SATURDAY. WIND AND WAVES WILL SLOWLY BEGIN TO DIMINISH LATER SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
127 WHUS71 KCLE 191550 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1150 AM EDT FRI APR 19 2013 LEZ142>144-162>164-200000- /O.NEW.KCLE.LO.Y.0010.130419T1550Z-130420T0200Z/ /O.CON.KCLE.GL.W.0009.000000T0000Z-130420T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 1150 AM EDT FRI APR 19 2013 ...LOW WATER ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY. * WINDS AND WAVES: SOUTHWEST GALES TO 35 KNOTS CAN BE EXPECTED TODAY. WAVES WILL BUILD TO 4 TO 7 FEET BY THIS EVENING. SATURDAY MORNING WINDS ARE EXPECTED TO BE BETWEEN 20 AND 30 KNOTS...WITH A DIMINISHING TREND GOING INTO SATURDAY NIGHT. WAVES WILL SUBSIDE AS WELL. * LOW WATER: THE WATER LEVEL AS OF 1130 AM WAS 2 INCHES ABOVE LOW WATER DATUM...WHICH IS 3 INCHES ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION. SOUTHWEST GALE FORCE WINDS WILL CONTINUE TODAY AND ALLOW THE WATER LEVEL TO DROP TO NEAR 10 INCHES BELOW THE CRITICAL MARK. WATER LEVELS ARE EXPECTED TO RECOVER LATER THIS EVENING...BUT MAY CONTINUE TO BE CLOSE TO THE CRITICAL MARK THROUGHOUT THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ145-146-165-166-200000- /O.CON.KCLE.GL.W.0009.000000T0000Z-130420T0800Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- 1150 AM EDT FRI APR 19 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY. * WINDS AND WAVES: SOUTHWEST GALES TO 35 KNOTS CAN BE EXPECTED TODAY. WAVES WILL BUILD TO 4 TO 7 FEET BY THIS EVENING. SATURDAY MORNING WINDS ARE EXPECTED TO BE BETWEEN 20 AND 30 KNOTS...WITH A DIMINISHING TREND GOING INTO SATURDAY NIGHT. WAVES WILL SUBSIDE AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ147>149-200000- /O.CON.KCLE.SC.Y.0029.000000T0000Z-130421T0000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1150 AM EDT FRI APR 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY. * WINDS AND WAVES: A COLD FRONT WILL CROSS THE LAKE THIS MORNING. THIS WILL SHIFT THE WINDS QUICKLY FROM THE SOUTH TO THE WEST- SOUTHWEST AT 30 KNOTS. WAVES WILL BUILD TO 4 TO 7 FEET BY THIS EVENING. WAVES OF 7 TO 10 FEET WILL BE COMMON GOING INTO SATURDAY. WIND AND WAVES WILL SLOWLY BEGIN TO DIMINISH LATER SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
059 WHUS71 KCLE 191950 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 350 PM EDT FRI APR 19 2013 LEZ147>149-200400- /O.UPG.KCLE.SC.Y.0029.000000T0000Z-130421T0000Z/ /O.EXB.KCLE.GL.W.0009.000000T0000Z-130420T1000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 350 PM EDT FRI APR 19 2013 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM EDT SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS AND WAVES: WEST-SOUTHWEST 35 KNOT GALES ARE EXPECTED TONIGHT. WAVES WILL BUILD TO 8 TO 11 FEET. WIND AND WAVES WILL SLOWLY BEGIN TO DIMINISH SATURDAY. A SMALL CRAFT ADVISORY WILL FOLLOW FOR SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ061-167>169-200400- /O.EXB.KCLE.GL.W.0009.000000T0000Z-130420T1000Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 350 PM EDT FRI APR 19 2013 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM EDT SATURDAY. * WINDS AND WAVES: WEST-SOUTHWEST 35 KNOTS GALES CAN BE EXPECTED TONIGHT. WAVES WILL BUILD TO 8 TO 11 FEET. SATURDAY MORNING WINDS ARE EXPECTED TO BE BETWEEN 20 AND 30 KNOTS...WITH A DIMINISHING TREND CONTINUING. WAVES WILL SUBSIDE AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ142>144-162>164-200400- /O.CON.KCLE.GL.W.0009.000000T0000Z-130420T0800Z/ /O.CON.KCLE.LO.Y.0010.000000T0000Z-130420T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 350 PM EDT FRI APR 19 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: WEST-SOUTHWEST GALES TO 35 KNOTS CAN BE EXPECTED TONIGHT WITH WAVES OF 5 TO 9 FEET. SATURDAY MORNING WINDS ARE EXPECTED TO BE BETWEEN 20 AND 30 KNOTS...WITH A DIMINISHING TREND GOING INTO SATURDAY NIGHT. WAVES WILL SUBSIDE AS WELL. * LOW WATER: THE WATER LEVEL AS OF 330 PM WAS 15 INCHES BELOW LOW WATER DATUM...WHICH IS 14 INCHES BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. WEST-SOUTHWEST GALE FORCE WINDS WILL CONTINUE TONIGHT AND ALLOW THE WATER LEVEL TO DROP TO NEAR 20 INCHES BELOW THE CRITICAL MARK. WATER LEVELS ARE EXPECTED TO RECOVER LATER THIS EVENING...BUT MAY CONTINUE TO BE CLOSE TO THE CRITICAL MARK THROUGHOUT THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ145-146-165-166-200400- /O.CON.KCLE.GL.W.0009.000000T0000Z-130420T0800Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- 350 PM EDT FRI APR 19 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY. * WINDS AND WAVES: SOUTHWEST GALES TO 35 KNOTS CAN BE EXPECTED TONIGHT WITH WAVES OF 5 TO 9 FEET. SATURDAY MORNING WINDS ARE EXPECTED TO BE BETWEEN 20 AND 30 KNOTS...WITH A DIMINISHING TREND GOING INTO SATURDAY NIGHT. WAVES WILL SUBSIDE AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ OUDEMAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Apr 18, 9:45 AM EDT, 7 minutes earlier.
Area forecast discussion, Apr 18, 9:45 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CLEVELAND OH 945 AM EDT THU APR 18 2013 .SYNOPSIS... LOW PRESSURE WILL MOVE INTO THE WESTERN GREAT LAKES TODAY. AS THIS LOW MOVES NORTHEAST INTO ONTARIO IT WILL DRAG A STRONG COLD FRONT ACROSS OHIO AND WESTERN PENNSYLVANIA. HIGH PRESSURE WILL BUILD INTO THE REGION BY SATURDAY EVENING. THIS HIGH WILL MOVE OFF THE NEW ENGLAND COAST SUNDAY EVENING. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... BUMPED POPS ACROSS NW OH TO LIKELY FOR LATE THIS AFTERNOON AND EVENING. SPC ISSUED WATCH 123 THAT RUNS INTO EXTREME NW OH UNTIL 5 PM. THINK STORMS WILL BEGIN TO GRADUALLY DIMINISH FOR A TIME AND THEN REINTENSIFY THIS AFTERNOON. ORIGINAL DISCUSSION... TEMPERATURES ARE ALREADY WARMING ACROSS THE REGION. ALL BUT THE TOLEDO AREA HAS WARMED INTO THE UPPER 50S AND LOWER 60S. OTHER THAN TWEAKING THE HOURLY TEMPERATURES AND DEWPOINTS THE CURRENT FORECAST LOOKS REASONABLE. PREVIOUS DISCUSSION... SOUTHERLY WINDS WILL BE ON THE INCREASE TODAY BRINGING A WARM AND MOIST AIRMASS INTO NORTHERN OHIO AND NW PA. THE STRONGEST WINDS TODAY WILL LIKELY BE ACROSS THE WESTERN COUNTY WARNING AREA NEAR AND WEST OF A LORAIN TO MANSFIELD TO MOUNT GILEAD LINE. IN MOST CASES IT IS DIFFICULT TO GET WIND ADVISORY LEVEL WINDS...GUSTS EQUAL TO OR GREATER THAN 46 MPH...TO THE SURFACE IN A WARM ADVECTION PATTERN. ALSO THE AMOUNT OF CLOUD COVER MAY AFFECT HOW DEEP WE WILL BE ABLE TO MIX TODAY EVEN WITH HIGHS GETTING INTO THE UPPER 70S TO LOWER 80S. SO WITH THAT SAID WE WILL NOT ISSUE A WIND ADVISORY. HOWEVER A FEW GUSTS OF 40 TO 45 MPH WILL BE POSSIBLE. THE AIRMASS WILL BECOME INCREASINGLY MORE UNSTABLE THROUGH THE DAY AS DEEPER MOISTURE ADVECTS INTO THE REGION. THIS WILL CREATE AN UNSTABLE BOUNDARY LAYER BY THE AFTERNOON. WE WILL THEN HAVE TO WAIT AND SEE IF THERE IS ENOUGH LOW LEVEL CONVERGENCE TO GET THE CONVECTION TO START. THE NAM12 INDICATES SOME LOW LEVEL CONVERGENCE OVER THE CENTRAL HIGHLANDS FROM NEAR MOUNT VERNON TO MAYBE MANSFIELD. IF THIS MATERIALIZES THERE COULD BE A FEW STRONG TO MAYBE SEVERE THUNDERSTORMS ACROSS THAT REGION FROM 19Z TO 22Z. WE WILL MENTION THIS POSSIBILITY IN THE HWO. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/... THIS ENERGETIC AREA OF LOW PRESSURE WILL MOVE THROUGH THE CENTRAL GREAT LAKES TONIGHT WITH A SIGNIFICANT SEVERE WEATHER EVENT EXPECTED JUST TO OUR WEST. UNCERTAINTY AT THIS TIME IS IF WE WILL SEE ANY CONVECTION DEVELOP AHEAD OF A SQUALL LINE THAT SHOULD CHARGE ACROSS THE AREA JUST AHEAD OF A COLD FRONT TONIGHT. THE MAIN CONCERN FOR NORTHERN OHIO INTO NW PA WILL BE STRONG DAMAGING WINDS WITH THE SQUALL LINE. IF ANY CONVECTION DEVELOPS AHEAD OF THE LINE WE WILL HAVE PLENTY OF SHEAR AVAILABLE FOR THE POTENTIAL OF A TORNADO. AT THIS TIME THIS THREAT SEEMS FAIRLY LOW BUT WE WILL HAVE TO MONITOR FOR ANY DEVIANT MOVING STORMS. WINDS WILL REMAIN ELEVATED THROUGH THE NIGHT WITH GUSTS IN THE 40 TO 45 MPH RANGE. WE WILL HAVE TO WATCH THE DOWNSLOPE REGIONS OF NW PA...ESPECIALLY NEAR THE LAKESHORE...FOR THE POSSIBILITY OF EVEN STRONGER GUSTS. SO WE MAY END UP WITH A WIND ADVISORY FOR THIS REGION AFTER MIDNIGHT TONIGHT. THE STRONG WINDS WILL CONTINUE INTO THE WAKE OF THE FRONT BUT FROM A WESTERLY DIRECTION. THE WEST WINDS WILL DECREASE ON SATURDAY BUT REMAIN IN THE 15 TO 25 MPH RANGE...ESPECIALLY ACROSS THE EAST. IN THE WAKE OF THE COLD FRONT IT WILL BE SIGNIFICANTLY COOLER. SOME OF THE RAIN MAY MIX WITH OR CHANGE OVER TO SNOW FRIDAY NIGHT. A FEW LOCATIONS MAY SEE A LIGHT DUSTING OF SNOW ACROSS THE HIGHER TERRAIN OF NE OHIO INTO NW PA. IT WILL QUICKLY MELT ON SATURDAY IF IT DOES OCCUR. HIGHS BY SATURDAY AFTERNOON WILL ONLY GET INTO THE UPPER 40S TO NEAR 50. DECREASING CLOUDS AND LIGHTER WINDS SATURDAY NIGHT WILL ALLOW FOR A COLD NIGHT WITH AREAS OF FROST A GOOD BET FOR INLAND LOCATIONS OF NE OHIO INTO NW PA. HIGH PRESSURE WILL BE EAST OF THE AREA ON SUNDAY WITH WARMER TEMPERATURES RETURNING. HIGHS SHOULD REACH THE MIDDLE TO UPPER 50S. && .LONG TERM /MONDAY THROUGH WEDNESDAY/... UPPER LEVEL PATTERN TRENDING TOWARD A SOME WHAT ZONAL FLOW PATTERN TO A TROUGH DIGGING INTO THE CENTRAL UNITED STATES BY TUESDAY AFTERNOON. TROUGH BECOMES NEGATIVELY TILTED BY WEDNESDAY AFTERNOON AIDING IN RAPID CYCLOGENESIS AT THE SURFACE ACROSS THE CENTRAL MISSISSIPPI VALLEY REGION. THE SURFACE LOW PRESSURE SYSTEM IS EXPECTED TO TRACK NORTHEAST INTO THE WESTERN GREAT LAKES KEEPING THE FORECAST AREA IN THE WARM SECTOR THROUGH THE LATTER HALF OF THE FORECAST PERIOD. COLD FRONT IS EXPECTED TO SWEEP EAST ACROSS THE REGION WEDNESDAY AFTERNOON. SHOWERS AND THEN EVENTUALLY THUNDERSTORMS WILL SPREAD FROM WEST TO EAST ACROSS THE REGION AHEAD OF THE COLD FRONTAL BOUNDARY. WARM AIR ADVECTION WILL TAKE PLACE BEHIND THE WARM FRONT AS IT LIFTS NORTH OF THE AREA ON TUESDAY AND AHEAD OF THE COLD FRONT. AS OF RIGHT NOW...MAY BE ON THE COOL SIDE FOR HIGHS ON TUESDAY AND WEDNESDAY. ALL DEPENDENT ON HOW EARNEST THE WIND FLOW DEVELOPS DURING THOSE TWO DAYS. BUT WILL TREND SLIGHTLY UPWARD FOR HIGHS AT THIS TIME. && .AVIATION /14Z THURSDAY THROUGH MONDAY/... A LONE THUNDERSTORM WILL MOVE NORTHEAST ACROSS CLE THIS MORNING. COULD PRODUCE SOME LOCALLY HEAVY RAIN AS IT MOVES OVER THE TERMINAL. ELSEWHERE...SHOULD REMAIN DRY THROUGH THE DAY WITH VFR CONDITIONS EXPECTED. SHOWERS AND THUNDERSTORMS WILL MOVE WEST TO EAST AHEAD OF THE COLD FRONT LATER TONIGHT. SOME THUNDERSTORMS COULD PRODUCE GUSTS TO 45 KNOTS. STRATIFORM SHOWERS FOLLOW THE MAIN LINE OF CONVECTION. WINDS WILL BE ON THE INCREASE THIS MORNING FROM WEST TO EAST. SOME WIND GUSTS APPROACHING 40 KNOTS AT TIMES. .OUTLOOK...NON VFR AND STRONG WINDS FRIDAY IN SHOWERS AND THUNDERSTORMS. && .MARINE... LAKE LOOKS LIKE IT WILL BE RELATIVELY QUIET ALONG THE SOUTH SHORE TODAY BUT COULD GET A LITTLE EXCITING LATER TONIGHT...ESPECIALLY IN THE OPEN WATERS AS SOUTH TO SOUTHWEST FLOW INCREASES ACROSS THE REGION. ONCE COLD FRONT GOES BY...GOOD MIXING DOWN TO THE LAKE SURFACE SHOULD TAKE PLACE WILL LIKELY NEED TO ISSUE A SMALL CRAFT ADVISORY ON FRIDAY AND CONTINUE IT THROUGH A GOOD PORTION OF SATURDAY. SUNDAY LOOKS RATHER TRANQUIL AS HIGH PRESSURE PUSHES OFF TO THE EAST ALLOWING FOR FAIRLY LIGHT GRADIENT ACROSS THE REGION. QUIET CONDITIONS WILL LAST INTO MONDAY UNDER THE INFLUENCE OF THE MASSIVE HIGH PRESSURE TO THE EAST THAT SETTLES SOUTH ALONG THE EAST COAST. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...MULLEN NEAR TERM...DJB/MULLEN SHORT TERM...MULLEN LONG TERM...LOMBARDY AVIATION...LOMBARDY MARINE...LOMBARDY
Hazardous weather outlook, Apr 18, 5:44 AM EDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 544 AM EDT THU APR 18 2013 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-190945- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 544 AM EDT THU APR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON ACROSS THE CENTRAL HIGHLANDS. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NORTHERN OHIO LATE THIS EVENING INTO THE OVERNIGHT. THE MAIN THREAT WILL BE STRONG DAMAGING WINDS. HOWEVER LARGE HAIL MAY OCCUR WITH THE AFTERNOON STORMS OVER THE CENTRAL HIGHLANDS. ISOLATED SEVERE THUNDERSTORMS MAY DEVELOP OVER THE CENTRAL HIGHLANDS THIS AFTERNOON AND COULD CONTINUE INTO THE EARLY EVENING. A SQUALL LINE IS EXPECTED TO DEVELOP OVER INDIANA BY LATE EVENING AND BEGIN TO MOVE TOWARD NORTHWEST OHIO AROUND MIDNIGHT. THIS LINE OF STORMS WILL THEN MOVE ACROSS THE REMAINDER OF NORTHERN OHIO THROUGH SUNRISE. GUSTY SOUTHERLY WINDS WILL OCCUR TODAY INTO TONIGHT. A FEW OF THE GUSTS MAY REACH 40 TO 45 MPH AT TIMES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GUSTY WINDS WILL CONTINUE ON FRIDAY BUT WILL SHIFT TO A WESTERLY DIRECTION. WIND GUSTS OF 4O TO 45 MPH WILL AGAIN BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. LEZ061-142>149-162>169-190945- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 544 AM EDT THU APR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS EVENING INTO THE OVERNIGHT. STRONG DAMAGING WINDS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WESTERLY WINDS ARE EXPECTED IN THE WAKE OF A STRONG COLD FRONT FRIDAY AFTERNOON INTO FRIDAY NIGHT. WINDS MAY APPROACH GALE CONDITIONS...ESPECIALLY FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 3:47 PM EDT | Special Marine Warning | CLE | 88 min | |
| Apr 18, 5:14 PM EDT | Special Marine Warning | CLE | 91 min |
Nearby
Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.